MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT SOLO2 (SHORT TAPER), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC FT SOLO2 (SHORT TAPER), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter; the date reflected in this report is the date on which bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that picc was inserted in a patient and when went to check for blood return, she pulled back and got 6-8 ml of air before seeing blood return.She tried both lumens and the same thing happened so they did a picc exchange and placed a new line in the patient.They were unsure if there was a hole somewhere in the picc.

Brand Name
POWERPICC FT SOLO2 (SHORT TAPER), 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelly m. rackley
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22790374
Report Number3006260740-2025-05752
Device Sequence Number18303459
Product Code LJS
UDI-Device Identifier00801741223938
UDI-Public(01)00801741223938(11)250428(17)260430(10)REKQ1316
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue NumberCK001028
Device Lot NumberREKQ1316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown